# SDR DALA2023083107091

- Difficulty date: August 30, 2023
- Submitted: August 31, 2023
- Operation: Air carrier
- Aircraft: N857NW
- Make and model: Airbus A330-223
- Aircraft serial: 0633
- Aircraft time: 74,358 hours, 9,528 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3357 CORROSION INTERNAL STRUCTURE ON REINFORCER PLATE AT LEVEL FR 53.2 AND BTW STR 49R TO STR 50R IN AFT CARGO COMPARTMENT. CORRECTIVE ACTION: COMPLIED WITH PRI 611450-14. VALIDATED ER/A 611450-14 MATCHES PRI 611450-14. PERFORM REPAIR ON INTERNAL STRUCTURE ON REINFORCER PLATE AT LEVEL FR 53.2 AND BTW STR 49R TO STR 50R IN AFT CARGO COMPARTMENT AS PER ER/A 611450-14. (2945386)
